# SDR SWAA2016121510531

- Difficulty date: December 8, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 35,028 hours, 20,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4600
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 GROUND SPOILER INBOARD LOWER SURFACE DELAMINATED.  R&R SPOILER PER AMM.
